# SDR DALA2017122108789

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,654 hours, 19,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1 DAMAGED ADJACENT TO RIVET IN SKIN ATTACHMENT FLANGE BETWEEN BS 560 - 580.   COMPLIED WITH ERA 564246-14 REV.A , STRINGER REPAIR ACCOMPLISHED IAW SRM 53-00-03, REPAIR 1.
